Communications in statistics. Stochastic models.

Saved in:
Bibliographic Details
New Title:Stochastic models
Corporate Authors: Institute for Operations Research and the Management Sciences, Operations Research Society of America
Format: Journal
Language:English
Published: New York, N.Y. : Marcel Dekker, c1985-c2000.
Subjects:
Description
Published:Vol. 1, no. 1-v. 16, no. 5 (Nov. 2000).
Item Description:Title from cover.
Physical Description:16 v. ; 26 cm.
Publication Frequency:Quarterly, <Nov. 1993->
ISSN:0882-0287
1532-6349